# SDR FXTA2040321119001

- Difficulty date: January 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 385 hours, 501 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 785212128
- Condition: Cracked
- Location: Nacelle
- Part time: 385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH AND RH LOWER ENGINE COWLINGS HAVE STRUCTURE CRACKED UNDER THE ATTACHMENT OF THE ICE VANE DOOR LINKAGE CASTINGS. CRACKING WAS NOTICED COMING OUT FROM UNDER THE CASTINGS AND WHEN THE INSPECTION PANELS WERE OPENED TO LOOK AT THE STRUCTURE UNDER THE CASTINGS THERE WAS ADDITION CRACKING LOCATED. LONGERON P/N: 7852121-28, SUPPORT P/N: 7852122-22
